# SDR SIMA20120519015

- Difficulty date: May 19, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 20,706 hours, 14,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5211309111
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE FOUND THE RIGHT AFT MOST EMERGENCY LIGHT STRIP DAMAGED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED EMERGENCY LIGHT STRIP IAW CRJ AMM 33-51-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
